# SDR AALA20130424006

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 11,506 hours, 4,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE ON AFT FUSELAGE SKIN AT STATION 1053 AND BETWEEN STRINGERS 17 AND 18 RIGHT.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01-2R-3.
